# SDR DXTA200702603

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 6,984 hours, 4,249 cycles
- Engine: Allsn AE3007C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Damaged
- Location: Fuel Vent
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN LEVEL CRUISE FLIGHT, (RT WING O' FULL) CAS MESSAGE ILLUMINATED. FUEL WAS SEEN VENDING FROM RT WING. TOTAL FUEL 6470 NR- RT TANK 3240 NR TURNED OFF CTR WING X-FER. MSG EXTINGUISHED AND FUEL STOPPED VENDING AT 3200 LBS.  COMPLETED SB750-28-18 INBD CLIMB VENT TUBE REPLACEMENT.  OPS AND LEAK CHECKED GOOD.  WORK DONE IAW SB750-28-18.
